Proceedings of A. Razmadze Mathematical Institute

Table of Contents, v. 162, 2013


M. Benchohra, K. Ezzinbi and S. Litimein.
Existence and controllability results for fractional order integro-differential inclusions in Frchet spaces of fractional order, 162 (2013), 1-23 (pdf)   
A. Beridze.
Strong homology groups of continuous map, 162 (2013), 25-35 (pdf)
T. Buchukuri, R. Duduchava, D. Kapanadze and M. Tsaava.
Localization of a Helmholtz boundary value problem in a domain with piecewise-smooth boundary, 162 (2013), 37-44 (pdf)
O. Chkadua, S. E. Mikhailov and D. Natroshvili.
Localized boundary-domain integral equations approach for Robin type problem for second order strongly elliptic systems with variable coefficients, 162 (2013), 45-58 (pdf)
A. Kharazishvili.
Some unsolved problems in measure theory, 162 (2013), 59-77 (pdf)
V. Kokilashvili and S. Samko.
A note on generalized Cauchy singular integrals in weighted variable exponent Lebesgue spaces, 162 (2013), 79-84 (pdf)
S. Kukudzhanov.
Thermostability of pretwisted shells of revolution, close by their form to cylindrical ones, with an elastic filler, 162 (2013), 85-92 (pdf)
G. Tephnadze.
A note on the strong convergence of two-dimensional Walsh-Fourier series, 162 (2013), 93-97 (pdf)
I. Tsivtsivadze.
Extreme differentials in a wide sense of functions of two variables, 162 (2013), 99-108 (pdf)

 

Reports of Annual Scientific Conference of A. Razmadze Mathematical Institute,
I. Javakhishvili Tbilisi State University
(3.12-7.12, 2012)

M. Beriashvili and A. Kirtadze.
Non-separable extensions of invariant Borel measures and measurability properties of real-valued functions 162 (2013), 111-115 (pdf)
G. Berikelashvili.
On a weak solution of one nonlocal boundary-value problem, 162 (2013), 116-120 (pdf)
L. P. Castro and D. Kapanadze.
Mixed boundary value problems of diffraction by a half-plane with a screen/crack perpendicular to the boundary, 162 (2013), 121-126 (pdf)
O. Dzagnidze.
Representing summable functions of two variables by double exponential Fourier series, 162 (2013), 127-129 (pdf)
J. Gvazava, R. Bitsadze, G. Baghaturia and M. Menteshashvili.
On characteristic problems with a non-compact support of data, 162 (2013), 130-135 (pdf)
A. Kharazishvili.
On some pathological homomorphisms of uncountable commutative groups, 162 (2013), 136-140 (pdf)
S. Kharibegashvili.
The Cauchy-Goursat multidimensional problem for one class of nonlinear hyperbolic systems, 162 (2013), 141-143 (pdf)
V. Kokilashvili and A. Meskhi.
Integral operators in grand variable Lebesgue spaces, 162 (2013), 144-150 (pdf)
V. Paatashvili.
On the Riemann problem with a measurable coefficient in the class of Cauchy type integrals with density from $L^{p(t)}$, 162 (2013), 151-155 (pdf)
L. Shapakidze.
On some sufficient stability conditions of nonisothermal flow between porous cylinders, 162 (2013), 156-159 (pdf)